Experiences - Blurred/Double Vision

Discussion in 'Heroin' started by rockindtown, Oct 14, 2009.

  1. rockindtown

    rockindtown Newbie

    Reputation Points:
    31
    Messages:
    51
    Joined:
    Sep 15, 2009
    from U.S.A.
    I started using H about 3 years ago. He first stopped about 1 year ago and has been using off and on again since then. Over the weekend he started using again for the first time in about 2 months and has noticed something strange. Whenever he gets high, his vision gets really bad. It is usually blurred and sometimes he has double vision. Closing one eye and squinting the other seems to help but this is very inconvenient.

    He doesn't remember this ever happening before. The dope that I got over the weekend is better then what he is used to, could this have something to do with it?

    I have glasses that he uses for far distances (usually for reading the blackboard at school), but they don't seem to help much.
     
  2. Spucky

    Spucky Palladium Member

    Reputation Points:
    2,953
    Messages:
    2,293
    Joined:
    Feb 9, 2009
    from japan
    AW: Blurred/Double Vision

    This happen to many People with small Eye-Problems.
    If the Brain is "Clean" it can handle this kind of tiny Problems
    and reduced them into a minimum.

    But the Brain can`t work well if there is a Drug inside! :cool:

    Do swiny had a Strabismus Prob. when he was a child?
     
  3. missparkles

    missparkles If you like crazy you've come to the right place. Platinum Member & Advisor Donating Member

    Reputation Points:
    10,232
    Messages:
    4,729
    Joined:
    Jun 2, 2009
    from U.K.
    Sparkles had this, and she thought it was a result of using, it wasn't.
    Get a vision test.
    Sparkles has Diplopia (double vision), caused when she stepped of a pavement and jarred her ankle.
    It's quite common.
    If this is the case they will give you eye exercises to do, if this doesn't work they can perform a small op on you affected eye.
    It may not be this, but it's always best not to take chances with your vision.
    Take care.
    Sparkles.:vibes:
     
  4. MsBrownstone

    MsBrownstone Silver Member

    Reputation Points:
    91
    Messages:
    112
    Joined:
    Sep 20, 2009
    Sway has the same problem, in fact she has to totally close one eye to read or use the computer and stuff. Its annoying.
     
  5. rockindtown

    rockindtown Newbie

    Reputation Points:
    31
    Messages:
    51
    Joined:
    Sep 15, 2009
    from U.S.A.
    @spucky - swim never had and Strabismus problems as a child but sometimes it feels like his eyes are going crossed when he gets high.

    @sparkles - do you know of any exercises that swim can try? he tried looking for some on google but didn't have any luck.

    @msbrownstone - I have been doing the same thing - it's very annoying.
     
  6. kasbeq

    kasbeq Palladium Member

    Reputation Points:
    603
    Messages:
    291
    Joined:
    Jul 10, 2009
    from earth
    Using heroin results in pinned eyes – the iris is contracted
    For some, it seems to present no problems – but unfortunately for some, it seems to present problems like -double vision .
    Not something to worry about , but it seems that temporary contraction is affecting swiy-s vision.

    The black tip on iris expands when it needs to absorb more light – but under heroin it seems to stay contracted no matter what light is surrounding exterior of the iris .
    That can cause double vision
     
    Last edited by a moderator: Sep 10, 2017
  7. Spucky

    Spucky Palladium Member

    Reputation Points:
    2,953
    Messages:
    2,293
    Joined:
    Feb 9, 2009
    from japan
    AW: Re: Blurred/Double Vision

    Imo. this is not a problem related to the Iris.
    Have a look for Heterophorie, it must be a problem of the Eye-Muscle
    and the "Brain-Control Cennter"!

    Imo. a Drug like Heroin affect this "Control-Center" and the guidance of the Muscle get wrong. :confused:
     
    Last edited by a moderator: Sep 10, 2017
  8. missparkles

    missparkles If you like crazy you've come to the right place. Platinum Member & Advisor Donating Member

    Reputation Points:
    10,232
    Messages:
    4,729
    Joined:
    Jun 2, 2009
    from U.K.
    You may not believe this but Sparkles was given a tongue depressor by the nurse at the eye clinic, told to go home and cut out a bright pic from a magazine, stick it on the tongue depressor, and use that to exercise her eye.
    She had to hold it about 18 inches from her face and concentrate on the pic.
    When her vision started to go out of focus she had to blink, and then refocus her vision on the pic again.
    Apparently, this strengthens the muscle behind the eye.
    Surprisingly it did help, she found that her vision did improve. Unfortunately she left it too long before getting treatment (she thought it would right itself) and it weakened her other eye, so she needed different treatment.
    But try the eye exercises, they may help. Best to get an eye test done, just to make sure it's not something more serious.
    Best to be safe than sorry.
    Hope this has been of some help?
    Sparkles.:vibes: